MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0709(96)90001-0

Медицинская библиотека · American journal of otolaryngology · 1996

Angioneurotic edema as a reaction to angiotensin-converting enzyme inhibitors.

Gunkel A R, Thurner K H, Kanonier G, Sprinzl G M, Thumfart W F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

While the incidence of ACEI-induced angioedema is low, ACEI use will continue to increase its frequency. Emergency physicians and otolaryngologists should play a key role in identifying patients with angioedema associated with ACEIs. Every patient with acute angioedema, especially in the region of the mouth, the tongue, and the upper airways, must be asked for medication with ACEIs. The physician must be aware of the fact that a moderate swelling can rapidly develop to a massive swelling, which requires an intubation or even a coniotomy. Thus, in any of these cases, the patient should be observed at least for 24 hours in the clinic or until the edema subsided almost completely.

Для цитирования: Gunkel A R, Thurner K H, Kanonier G, Sprinzl G M, Thumfart W F. Angioneurotic edema as a reaction to angiotensin-converting enzyme inhibitors.. American journal of otolaryngology. 1996. DOI: 10.1016/s0196-0709(96)90001-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.